# SDR P5CA2023042900023

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 64,022 hours, 7,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015003
- Part serial: NSN
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK, FOUND RH SIDE FLASHLIGHT WHEN PUSHED TEST BUTTON, NO GREEN LIGHT ON.( XFER TO MDDR # 184755 IAW MEL 25-64-02 CAT "C' DUE 09 MAY 23. PLACARD INSTALLED. PN: P2-07-0015-003 SN: NSN.  /  R/R R1 FLASHLIGHT WITH BRACKET IAW AMM 25-64-01. OPS CHECK OK AND TEST PASSED. THIS CLEARS DMI 184755. PLACARDS REMOVED )
